𝒞 p -E-movable and 𝒞-E-calm compacta and their images
Compositio Mathematica, Volume 45 (1982) no. 1, p. 115-141
@article{CM_1982__45_1_115_0,
     author = {\v Cerin, Zvonko},
     title = {$\mathcal {C}\_p-E$-movable and $\mathcal {C}-E$-calm compacta and their images},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {1},
     year = {1982},
     pages = {115-141},
     zbl = {0494.54029},
     mrnumber = {648662},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__45_1_115_0}
}
Čerin, Zvonko. $\mathcal {C}_p-E$-movable and $\mathcal {C}-E$-calm compacta and their images. Compositio Mathematica, Volume 45 (1982) no. 1, pp. 115-141. http://www.numdam.org/item/CM_1982__45_1_115_0/

[1] S.A. Bogatyĭ: Approximate and fundamental retracts. Mat. Sbornik 93 (135) (1974) 90-102. | MR 336695 | Zbl 0289.54025

[2] K. Borsuk: Sur les retractés. Fund. Math. 17 (1931) 152-170. | JFM 57.0729.04 | Zbl 0003.02701

[3] K. Borsuk: Theory of retracts, Monografie Matematyczne 44, Warszawa 1967. | MR 216473 | Zbl 0153.52905

[4] K. Borsuk: Theory of shape, Monografie Matematyczne 59, Warszawa 1975. | MR 418088 | Zbl 0317.55006

[5] Z. Čerin: Homotopy properties of locally compact spaces at infinity-calmness and smoothness. Pacific J. Math. 79 (1978) 69-91. | MR 526667 | Zbl 0405.55012

[6] Z. Čerin, Cp-movably regular convergence, Fund. Math. (to appear). | MR 621743 | Zbl 0463.54031

[7] Z. Čerin: Strongly e-movable convergence and spaces of ANR's, (preprint). | MR 730021 | Zbl 0527.54008

[8] Z. Čerin: C-e-movable and (C, D)-e-tame compacta, (preprint). | MR 699046

[9] Z. Čerin: Surjective approximate absolute (neighborhood) retracts, Topology Proceedings, (to appear). | MR 650477 | Zbl 0514.54006

[10] Z. Čerin and A.P. Šostak: Some remarks on Borsuk's fundamental metric. Colloquia Math. 23 (1978) 233-252. | Zbl 0455.54029

[11] T.A. Chapman: On some applications of infinite-dimensional manifolds to the theory of shape. Fund. Math. 76 (1972) 181-193. | MR 320997 | Zbl 0262.55016

[12] T.A. Chapman: Lectures on Hilbert cube manifolds. CBMS Regional Conferences Series in Mathematics, #28., Providence 1976. | MR 423357 | Zbl 0347.57005

[13] T.A. Chapman and L.S. Siebenmann: Finding a boundary for a Hilbert cube manifold. Acta Math. 137 (1976) 171-208. | MR 425973 | Zbl 0361.57008

[14] M.H. Clapp: On a generalization of absolute neighborhood retracts, Fund. Math. 70 (1971) 117-130. | MR 286081 | Zbl 0231.54012

[15] J. Dydak: The Whitehead and Smale theorems in shape theory, Dissertationes Mathematicae 156, Warszawa 1978. | MR 522933 | Zbl 0405.55010

[16] R. Edwards: Demension theory, Lecture Notes in Mathematics, #438, Springer, New York 1975. | MR 394678

[17] J. Ford and J.W. Rogers:, Jr.: Refinable maps. Colloq. Math. 39 (1978) 263-269. | MR 522365 | Zbl 0417.54011

[18] R. GEOGHEGAN (ed.): Open problems in infinite-dimensional topology. Topology Proceedings 4 (1979) 287-338. | MR 583711 | Zbl 0448.57001

[19] W. Haver: Mappings between ANR's that are fine homotopy equivalences. Pacific J. Math. 58 (1975) 457-462. | MR 385865 | Zbl 0311.55006

[20] S.T. Hu: Theory of retracts, Wayne State University Press, Detroit 1965. | MR 181977 | Zbl 0145.43003

[21] G. Kozlowski: Factorization of certain maps up to homotopy. Proc. Amer. Math. Soc. 21 (1969) 88-92. | MR 238312 | Zbl 0184.26702

[22] G. Kozlowski: Images of ANR's, (preprint).

[23] G. Kozlowski and J.W. Rogers, Jr.: Shape-theoretic properties involving refinable maps, (to appear).

[24] S. Mardešsić:Approximate polyhedra, resolutions of maps and shape fibrations, Fund. Math. (to appear). | MR 643305 | Zbl 0411.54019

[25] S. Mardešić and T.B. Rushing: Shape fibrations I. General Topology and its Appl. 9 (1978) 193-215. | MR 510901 | Zbl 0398.55011

[26] H. Noguchi: A generalization of absolute neighborhood retracts. Kodai Math. Seminar Reports 1 (1953) 20-23. | MR 56279 | Zbl 0052.18803

[27] P. Patten: Locally connected generalized absolute neighborhood retracts. Topology Proceedings 3 (1978) 159-168. | MR 540486 | Zbl 0426.54012

[28] P. Patten: Refinable maps and generalized absolute neighborhood retracts (preprint). | MR 667665 | Zbl 0493.54010

[29] L.S. Siebenmann, Regular open neighborhoods. General Topology and its Appl. 3 (1973) 51-61. | MR 370604 | Zbl 0276.57003